# SDR USAAD00054

- Difficulty date: April 16, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE UNDER SEAT LOW LEVEL LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AT SEATS 3, 6, 11, 25 AND 30.  (M)
